# SDR REXA2019070301089

- Difficulty date: July 3, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKS ON AFT SIDE PANEL OF STEPS AT PASSENGER DOOR (PTAS) (SM). SUMMARY OF NRC 00195: DOUBLER AND REPAIR ANGLES (2 EA'S), WERE FABRICATED PER SRM 52-11-04-201-004-A01, FIG. 52-11-04-995-802 (SHEET7 OF 13) AND DOUBLER AND REPAIR ANGLES (2 EA'S), WERE INSTALLED PER SRM 52-11-04-201-004-A01, FIG. 52-11-04-995-802 (SHEET 7 OF 13) , AND 51-42-06-001-001-A01 PAR. 6.C.
